MathSciNet Relay Station
MathSciNet bibliographic data
MR1261568 (94m:12005) 12F10 (11R21)
Waterhouse, William C. The normal closures of certain Kummer extensions. Canad. Math. Bull. 37 (1994), no. 1, 133–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement